# SDR DLM90080254

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 35,869 hours, 19,033 cycles
- Engine time: 14,711 hours, 18,937 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50121934
- Part serial: DL3060
- Condition: Leaking
- Location: Left Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: D

## Discrepancy

A/C ARRIVED AND HAD A HOT BRAKE NR 2, BRAKE WAS LEAKING HYD FLUID AND STARTED BURNING.  FIRE WENT OUT ON ITS OWN.  REPLACED NR 1 AND NR 2 BRAKE ASSYS PER M/M.
